# SDR MALA965201

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switches
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3226 - ON APPROACH TO YQT, THE NOSE GEAR DOOR LIGHT FAILED TO ILLUMINATE FTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL ALL INDICATIONS WERE NORMAL.  MAINTENANCE CLEANED AND LUBED THE SWITCHES AND PERFORMED GEAR SWINGS.  ALL CHECKS NORMAL.  (M)
